# SDR 2001UALA02288

- Difficulty date: November 15, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CHANNEL STATION 329 AND RBL 40  CORRODED.   MAJOR REPAIR ACCOMPLISHED.  REPLACED CABIN FLOOR CHANNEL.
